MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CALCIUM

ABBOTT MANUFACTURING INC CALCIUM
Catalog Number 03L79-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.No customer returns were available for evaluation.A review of ticket trending for architect calcium reagent product lot number (61157un18) did identify one additional complaint that was similar to this issue.In that case, no deficiency was identified.The trend review by the product list number found no trends related to this issue.Worldwide field data was reviewed to evaluate the historical performance of lot 61157un18.The patient median result for the lot was comparable with all other lots in the field and within established limits, confirming no systemic issue.Labeling was reviewed and found to adequately address the issue under review.No product deficiency was identified.This issue was previously reported under mdr number 1415939-2019-00170 under the same suspect medical device but an incorrect manufacturer name, city and state.
 
Event or Problem Description
The customer reported a falsely decreased calcium result generated on the architect c8000 analyzer on one patient.Results provided: sid (b)(6) on (b)(6) 2019 = 2.3 mg/dl / repeated same sample: sid (b)(6) on (b)(6) 2019 = 9.6 mg/dl.(normal range: 8.5-10.5 mg/dl) there was no impact to patient management reported.

Brand Name
CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9215203
Report Number1628664-2019-00676
Device Sequence Number2589289
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public00380740005948
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2020
Device Catalogue Number03L79-31
Device Lot Number61157UN18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2019
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1